MAUDE Adverse Event Report: Katalyst Surgical, LLC 25ga Stiff Slim DEX¿ EZPeel Forceps; FORCEPS, OPHTHALMIC

Katalyst Surgical, LLC 25ga Stiff Slim DEX¿ EZPeel Forceps; FORCEPS, OPHTHALMIC
Model Number DVFO4037-25-S
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction

Brand Name
25ga Stiff Slim DEX¿ EZPeel Forceps
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer (Section G)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer Contact
meryl wilhelm
722 goddard avenue
chesterfield, MO 63005
+1(636)536-5950
MDR Report Key50168147
Report Number3007589150-2026-00006
Device Sequence Number5305184
Product Code HNR
UDI-Device Identifier10840096212928
UDI-Public10840096212928
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2025
Device Model NumberDVFO4037-25-S
Device Catalogue NumberDVFO4037-25-S
Device Lot NumberM31346
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/19/2022
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown